American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52B22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Bruno Benedetti. Discrete Morse theory for manifolds with boundary. Trans. Amer. Math. Soc. 364 (2012) 6631-6670.
Abstract, references, and article information   
View Article: PDF

[2] Karola Mészáros. Root polytopes, triangulations, and the subdivision algebra. I. Trans. Amer. Math. Soc. 363 (2011) 4359-4382. MR 2817421.
Abstract, references, and article information   
View Article: PDF

[3] Sonja Lj. Cukic and Emanuele Delucchi. Simplicial shellable spheres via combinatorial blowups. Proc. Amer. Math. Soc. 135 (2007) 2403-2414. MR 2302561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Simon A. King. How to make a triangulation of $S^3$ polytopal. Trans. Amer. Math. Soc. 356 (2004) 4519-4542. MR 2067132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia